Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Application of asymptotic methods of the theory of nonlinear oscillations to wave propagation in an inhomogeneous medium

  • 24 Accesses

This is a preview of subscription content, log in to check access.

References

  1. 1.

    I. F. Budagyan and D. I. Mirovitskii, “Application of asymptotic methods of the theory of nonlinear oscillations to the wave propagation problem,” PMTF [Journal of Applied Mechanics and Technical Physics], no. 1, 93, 1966.

  2. 2.

    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, 1963.

  3. 3.

    I. Rensuky, “The nonlinear theory of electric generators,” Rept. Radio res. Japan, vol. 5, no. 2, 1935.

  4. 4.

    D. I. Mirovitskii, “Sound propagation in an inhomogeneous medium and internal conditions,” Akust. zh., vol. 1, no. 10, 88, 1964.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Budagyan, I.F., Mirovitskii, D.I. Application of asymptotic methods of the theory of nonlinear oscillations to wave propagation in an inhomogeneous medium. J Appl Mech Tech Phys 7, 56–61 (1966). https://doi.org/10.1007/BF00914336

Download citation

Keywords

  • Mathematical Modeling
  • Mechanical Engineer
  • Industrial Mathematic
  • Nonlinear Oscillation
  • Inhomogeneous Medium